About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 503671, 16 pages
http://dx.doi.org/10.1155/2012/503671
Research Article

Higher Ring Derivation and Intuitionistic Fuzzy Stability

Department of Mathematics, Mokwon University, Daejeon 302-729, Republic of Korea

Received 3 May 2012; Accepted 12 June 2012

Academic Editor: Bing Xu

Copyright © 2012 Ick-Soon Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y.-S. Jung and I.-S. Chang, “On approximately higher ring derivations,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 636–643, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Saadati, Y. J. Cho, and J. Vahidi, “The stability of the quartic functional equation in various spaces,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1994–2002, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Saadati and C. Park, “Non-Archimedian L-fuzzy normed spaces and stability of functional equations,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2488–2496, 2010. View at Publisher · View at Google Scholar
  8. R. Badora, “On approximate ring homomorphisms,” Journal of Mathematical Analysis and Applications, vol. 276, no. 2, pp. 589–597, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, pp. 385–397, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. Badora, “On approximate derivations,” Mathematical Inequalities & Applications, vol. 9, no. 1, pp. 167–173, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy almost quadratic functions,” Results in Mathematics, vol. 52, no. 1-2, pp. 161–177, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. A. Mohiuddine, “Stability of Jensen functional equation in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2989–2996, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. A. Mohiuddine, M. Cancan, and H. Şevli, “Intuitionistic fuzzy stability of a Jensen functional equation via fixed point technique,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2403–2409, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Mursaleen and S. A. Mohiuddine, “On stability of a cubic functional equation in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2997–3005, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Mursaleen, V. Karakaya, and S. A. Mohiuddine, “Schauder basis, separability, and approximation property in intuitionistic fuzzy normed space,” Abstract and Applied Analysis, vol. 2010, Article ID 131868, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Mursaleen and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2414–2421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. B. Dinda, T. K. Samanta, and U. K. Bera, “Intuitionistic fuzzy Banach algebra,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 3, pp. 273–281, 2011.